# SDR DALA2016102707788

- Difficulty date: October 25, 2016
- Submitted: October 27, 2016
- Operation: Air carrier
- Aircraft: N926DH
- Make and model: Doug MD-90-30
- Aircraft serial: 53588
- Aircraft time: 38,916 hours, 25,857 cycles
- System (JASC): 5260 · Entrance Stairs
- Part: Airstair
- Condition: Corroded
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT AIR STAIR FORWARD SECTION HAS CORROSION.  OUT OF LIMITS.  REMOVED AND REPLACED AFT ENTRANCE DOOR STAIRWAY ASSEMBLY IAW MM AND ERA 551859-14, REV O.  (LP# 2740635)
